MathSciNet Relay Station
MathSciNet bibliographic data
MR1873380 (2002i:03043) 03C64 (20G15)
Peterzil, Y.; Pillay, A.; Starchenko, S. Linear groups definable in o-minimal structures. J. Algebra 247 (2002), no. 1, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement